Mots-clés : metric compactum
@article{MZM_2010_88_5_a4,
author = {A. A. Zaitov},
title = {Open {Mapping} {Theorem} for {Spaces} of {Weakly} {Additive} {Homogeneous} {Functionals}},
journal = {Matemati\v{c}eskie zametki},
pages = {683--688},
year = {2010},
volume = {88},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2010_88_5_a4/}
}
A. A. Zaitov. Open Mapping Theorem for Spaces of Weakly Additive Homogeneous Functionals. Matematičeskie zametki, Tome 88 (2010) no. 5, pp. 683-688. http://geodesic.mathdoc.fr/item/MZM_2010_88_5_a4/
[1] S. Z. Ditor, L. Eifler, “Some open mapping theorems for measures”, Trans. Amer. Math. Soc., 164 (1972), 287–293 | DOI | MR | Zbl
[2] L. Q. Eifler, “Open mapping theorems for probability measures on metric spaces”, Pacific J. Math., 66:1 (1976), 89–97 | MR | Zbl
[3] L. B. Shapiro, “Ob operatorakh prodolzheniya funktsii i normalnykh funktorakh”, Vestn. Mosk. un-ta. Ser. 1. Matem., mekh., 1992, no. 1, 35–42 | MR | Zbl
[4] G. F. Dzhabbarov, Lokalno slabo separabelnye prostranstva i funktor slabo additivnykh polozhitelno-odnorodnykh funktsionalov, Dis. $\dots$ kand. fiz.-matem. nauk, Natsionalnyi universitet Uzbekistana im. M. Ulugbeka, Tashkent, 2006
[5] V. V. Fedorchuk, “Troiki beskonechnykh iteratsii metrizuemykh funktorov”, Izv. AN SSSR. Ser. matem., 54:2 (1990), 396–417 | MR | Zbl